# SDR UALA2009051801394

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 34,320 hours, 12,493 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA24320A1
- Condition: Out Of Tolerance
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV NR 136 FIRE EXT NEEDLE NOT IN GREEN.  LAV INOP.  DOOR LOCKED CLOSED.  EXTINGUISHER REPLACED BY BA24320A1.
